# SDR DLL19001063

- Difficulty date: May 30, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- Aircraft time: 78,414 hours, 15,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 37200
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AND FUSELAGE LIGHTS INOP B ZONE LT SIDE ROW 13 - 21.  REPLACED POWER SUPPLY.
